Bulletin of the Belgian Mathematical Society - Simon Stevin

Isomorphisms between Subiaco {$q$}-clan geometries

S. E. Payne, Tim Penttila, and Ivano Pinneri

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 2, Number 2 (1995), 197-222.

Dates
First available in Project Euclid: 18 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1103408755

Digital Object Identifier
doi:10.36045/bbms/1103408755

Mathematical Reviews number (MathSciNet)
MR1332395

Zentralblatt MATH identifier
0842.51004

Subjects
Primary: 51E21: Blocking sets, ovals, k-arcs
Secondary: 05B25: Finite geometries [See also 51D20, 51Exx] 51E12: Generalized quadrangles, generalized polygons

Citation

Payne, S. E.; Penttila, Tim; Pinneri, Ivano. Isomorphisms between Subiaco {$q$}-clan geometries. Bull. Belg. Math. Soc. Simon Stevin 2 (1995), no. 2, 197--222. doi:10.36045/bbms/1103408755. https://projecteuclid.org/euclid.bbms/1103408755


Export citation